# SDR A6WA200940087

- Difficulty date: February 23, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 13,497 hours, 12,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 601R3505025
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON CARGO DOOR TRACK LOWER CHANNEL FS 574.  REMOVED AND REPLACED CARGO DOOR LOWER CHANNEL PN 601R-35050-25 IAW SRM 51-42-06, SL 2529.
